Access count of this item: 114

Files in This Item:
File Description SizeFormat 
1281_03.pdf527.66 kBAdobe PDFView/Open
Title: Unitary群上のnearly holomorphicな保型形式へのGalois action (保型形式およびそれに付随するディリクレ級数の研究)
Authors: 山内, 淳生  KAKEN_name
Author's alias: Yamauchi, Atsuo
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1281
Start page: 25
End page: 32
URI: http://hdl.handle.net/2433/42369
Appears in Collections:Automorphic Forms and their Dirichlet series

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.